Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 26, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 4, 2011, 3:42 PM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 3:42 PM CDT (20:42 UTC)
- Expired
- Apr 4, 2011, 4:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Limestone County, AL, Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:53 PM CDT | TSTM WND DMG | Decatur, AL | NUMEROUS TREES AND POWER LINES DOWN ACROSS DOWNTOWN DECATUR. |
| Apr 4, 4:04 PM CDT | TSTM WND DMG | Madison, AL | ROAD SIGNS ALONG INTERSTATE 565 ARE BLOWN DOWN NEAR RESEARCH PARK. |
| Apr 4, 4:04 PM CDT | HAIL 0.5 | Madison, AL | DIME SIZED HAIL ON INTERSTATE 565 AT RESEARCH PARK. |
| Apr 4, 4:10 PM CDT | HAIL 1 | Huntsville, AL | HAIL RANGING FROM 1/4 INCH UP TO ONE INCH IN SE HUNTSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 1:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WFUS54 KHUN 042042
TORHUN
ALC083-089-103-042115-
/O.NEW.KHUN.TO.W.0026.110404T2042Z-110404T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
NORTHERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 415 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DECATUR...
MOVING EAST AT 45 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
TRIANA.
REDSTONE ARSENAL.
FARLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3448 8703 3466 8706 3474 8652 3462 8648
3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2042Z 264DEG 37KT 3458 8694
$$
KDW3 follow-up statements
404
WWUS54 KHUN 042050
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
350 PM CDT MON APR 4 2011
ALC083-089-103-042115-
/O.CON.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
MORGAN AL-LIMESTONE AL-MADISON AL-
350 PM CDT MON APR 4 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHWESTERN MADISON...SOUTHEASTERN LIMESTONE AND NORTH CENTRAL
MORGAN COUNTIES...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MOORESVILLE...OR
ABOUT 7 MILES EAST OF DECATUR...MOVING EAST AT 50 MPH. SPOTTERS HAVE
ALSO REPORTED A FUNNEL CLOUD WITH THIS STORM IN THE DECATUR AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TRIANA...REDSTONE ARSENAL...LACEYS SPRING...WHITESBURG AND FARLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3451 8693 3465 8695 3474 8652 3462 8648
3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2049Z 265DEG 45KT 3459 8681
$$
KDW358
WWUS54 KHUN 042101
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 PM CDT MON APR 4 2011
ALC083-042111-
/O.CAN.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
LIMESTONE AL-
401 PM CDT MON APR 4 2011
...THE TORNADO WARNING FOR SOUTHEASTERN LIMESTONE COUNTY IS
CANCELED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3450 8680 3468 8678 3474 8652 3462 8648
3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2101Z 265DEG 45KT 3460 8663
$$
ALC089-103-042115-
/O.CON.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
MORGAN AL-MADISON AL-
401 PM CDT MON APR 4 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHWESTERN MADISON AND NORTHEASTERN MORGAN COUNTIES...
AT 401 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS STORM WAS LOCATED
NEAR TRIANA...OR ABOUT 6 MILES SOUTH OF REDSTONE ARSENAL...MOVING
EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LACEYS
SPRING...WHITESBURG...FARLEY AND HADEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3450 8680 3468 8678 3474 8652 3462 8648
3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2101Z 265DEG 45KT 3460 8663
$$600
WWUS54 KHUN 042114
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
414 PM CDT MON APR 4 2011
ALC089-103-042124-
/O.EXP.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
MORGAN AL-MADISON AL-
414 PM CDT MON APR 4 2011
...THE TORNADO WARNING FOR SOUTHWESTERN MADISON AND NORTHEASTERN
MORGAN COUNTIES EXPIRES AT 415 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAS WEAKENED AND IS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3450 8680 3468 8678 3474 8652 3462 8648
3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2114Z 265DEG 45KT 3461 8643
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 4, 1:48 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 4, 1:48 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
148 PM CDT MON APR 4 2011
.SYNOPSIS...
SEVERE WEATHER IS ONGOING ACROSS THE TENNESSEE VALLEY AT THIS
HOUR...AND WILL OVERSPREAD THE CWA FROM WEST TO EAST THROUGH THE
LATE AFTERNOON AND EVENING HOURS.
THE UPPER LEVEL LOW IS CURRENTLY NORTH OF THE GREAT LAKES REGION
MOVING EASTWARD...WITH A SECONDARY SFC LOW CENTERED OVER SW
ARKANSAS. THE SFC COLD FRONT IS DRAPED SOUTHWESTWARD INTO EAST AND
SOUTHEAST TEXAS. A SQUALL LINE IS MARCHING EASTWARD AHEAD OF THE
FRONT...AND THIS WILL IMPACT THE TENNESSEE VALLEY THIS AFTERNOON AND
INTO THE EVENING HOURS TONIGHT.
A TORNADO WATCH REMAINS IN EFFECT THROUGH 6PM THIS EVENING FOR THE
ENTIRE CWA...AS WELL AS A WIND ADVISORY UNTIL 7PM TONIGHT TO HANDLE
STRONG GRADIENT WINDS /OUTSIDE OF ANY THUNDERSTORM ACTIVITY/.
OTHER THAN THE SEVERE WEATHER IMPACTS IN THE SHORT-TERM PORTION OF
THE FORECAST...SHOWERS/STORMS ARE POSSIBLE THURSDAY INTO FRIDAY
ACROSS THE AREA /POSSIBLY LINGERING INTO THE EARLY PART OF THE
WEEKEND/...WITH ANOTHER SYSTEM ARRIVING TO START THE NEW WORK WEEK.
&&
.DISCUSSION...
AS THE SQUALL LINE ROLLS ACROSS THE AREA...ALL MODES OF SEVERE
WEATHER ARE POSSIBLE THROUGH THIS EVENING. DISCRETE CELLS AHEAD OF
THE LINE WILL BE CAPABLE OF PRODUCING LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS. THE SQUALL LINE ITSELF WILL MAINLY
PRODUCE DAMAGING WINDS ACROSS THE AREA...WITH LARGE HAIL POSSIBLE...
AS WELL AS ISOLATED TORNADOES WITH ANY BREAKS IN THE LINE THAT
DEVELOP. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM SYSTEM AS
IT IMPACTS THE AREA.
ML CAPE VALUES EXCEEDING 1000 J/KG WILL CONTINUE TO INTERACT WITH
BULK SHEAR VALUES OF 45-50KTS. HODOGRAPHS SHOW SUFFICIENT LOW LEVEL
TURNING OF THE WINDS TO CONTINUE TO SUPPORT A TORNADO THREAT IN
DISCRETE CELLS...AS WELL AS WITHIN THE LINE ITSELF. OVER THE NEXT
SEVERAL HOURS...MODELS ARE TRENDING WITH A FASTER MOTION OF THE LINE
ITSELF AS MID-LEVEL WINDS TRANSLATE TO THE SFC. THIS FASTER PACE
WOULD POSSIBLY OVERTAKE ANY DISCRETE CELLS AHEAD OF THE MAIN
LINE...BUT WE WILL CONTINUE TO MONITOR THIS TREND THROUGH THE LATE
AFTERNOON HOURS AND TRY ISSUE MESOSCALE UPDATES AS OFTEN AS POSSIBLE.
THE SQUALL LINE WILL HAVE EXITED THE CWA TO THE EAST BETWEEN 7PM
TONIGHT AND MIDNIGHT...WITH LINGERING POST-FRONTAL SHOWERS POSSIBLE
INTO THE WEE HOURS OF THE MORNING. AS THE UPPER TROF AXIS SWINGS
THRU OVERNIGHT...THE ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA...WITH SKIES BECOMING MOSTLY CLEAR BY SUNRISE.
TEMPERATURES TUESDAY MORNING WILL DIP INTO THE LOWER 40S IN THE
NORTHWEST AND APPROACH THE MIDDLE 50S IN THE SOUTHEASTERN PORTIONS
OF THE CWA. SOME PATCHY FOG IS POSSIBLE TOWARDS SUNRISE AS WINDS
DECOUPLE...SO WILL INCLUDE PATCHY FOG AREA-WIDE TONIGHT AFTER 09Z.
EVEN WITH WINDS ARND 5KTS OVERNIGHT WITH THE PAST FEW SYSTEMS...SOME
PATCHY FOG HAS MANAGED TO DEVELOP...SO WILL INCLUDE THIS IN THE
FORECAST FOR TONIGHT.
WITH HIGH PRESSURE BUILDING IN/CAA IN PLACE TOMORROW WITH SUSTAINED
NORTHWESTERLY WINDS OF 10-15MPH...AFTERNOON HIGHS /DESPITE AMPLE
SUNSHINE/ WILL ONLY REACH INTO THE UPPER 50S TO NEAR 60 IN MOST
LOCATIONS. WITH CLEAR SKIES OVERNIGHT TUESDAY INTO WEDNESDAY...
RADIATIONAL COOLING AND CALM WINDS WILL ALLOW LOWS WEDNESDAY MORNING
TO BE THE COOLEST OF THE FORECAST PACKAGE...DIPPING INTO THE MIDDLE
TO UPPER 30S.
AFTER A COOL START TO THE DAY THURSDAY...THE SUBTROPICAL HIGH OVER
THE SRN GOMEX WILL STRENGTHEN...ALLOWING SOUTHERLY FLOW TO DEVELOP
ACROSS THE AREA. AT THE SAME TIME...A DEEPENING UPPER LOW OVER THE
ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE GREAT LAKES REGION.
WITH THE AREA IN U/L NORTHWESTERLY FLOW...A DISTURBANCE WILL GRAZE
THE AREA THURSDAY NIGHT INTO FRIDAY. THIS WILL PROVIDE ANOTHER
CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. SHOWERS AND
STORMS WILL POSSIBLY LINGER INTO SATURDAY...MAINLY NORTH OF THE
TENNESSEE RIVER. THAT BEING SAID...MODEL AGREEMENT WITH THIS FEATURE
IS POOR...SO WILL LEAVE THE CURRENT FORECAST DURING THIS TIMEFRAME
AS-IS.
WITH SOUTHERLY FLOW STRENGTHENING LATER THIS WEEK...TEMPERATURES
FRIDAY THROUGH THE WEEKEND WILL BE IN THE UPPER 70S/LOWER 80S WITH
OVERNIGHT LOWS IN THE LOWER 60S.
LATE IN THE EXTENDED...ANOTHER UPPER LEVEL SYSTEM WILL DEEPEN ACROSS
THE INTERMOUNTAIN WEST AND EJECT NORTHEASTWARD ACROSS THE CENTRAL
PLAINS INTO THE GREAT LAKES REGION. THIS SYSTEM WILL DRAG ANOTHER
COLD FRONT ACROSS THE AREA TO START THE NEW WORK WEEK. MODEL
AGREEMENT WITH THE TIMING OF THIS SYSTEM IS POOR...WITH THE FASTER
SOLUTIONS SUGGESTING SUNDAY INTO MONDAY AND THE SLOWER SOLUTIONS
SUGGESTING LATE MONDAY INTO TUESDAY. FOR NOW...WILL LEAVE THIS
PORTION OF THE FORECAST AS-IS PENDING FURTHER MODEL AGREEMENT OVER
THE COMING DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 42 60 37 72 48 / 80 0 0 0 0
SHOALS 41 61 36 73 50 / 50 0 0 0 0
VINEMONT 42 59 39 70 49 / 80 0 0 0 0
FAYETTEVILLE 40 59 35 71 47 / 80 0 0 0 0
ALBERTVILLE 43 60 38 71 49 / 90 0 0 0 0
FORT PAYNE 44 59 35 71 46 / 90 0 0 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
12Hazardous weather outlook, Apr 4, 3:38 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 338 PM CDT MON APR 4 2011 ALZ001>010-016-TNZ076-096-097-050400- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 338 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS NORTH CENTRAL AND NORTHEAST ALABAMA...AND SOUTHERN MIDDLE TENNESSEE THROUGH 6 PM CDT. DAMAGING WINDS AND VERY HEAVY RAIN ARE THE MAIN THREATS AT THIS TIME. HOWEVER...THE POTENTIAL FOR TORNADOES DEVELOPING WITHIN THE MAIN LINE WILL EXIST. SEVERE WEATHER IMPACTS WILL AFFECT THE HUNTSVILLE AND DECATUR AREAS THROUGH 5 PM. AREAS ALONG A LINE...FROM CULLMAN TO GUNTERSVILLE TO SCOTTSBORO...WILL EXPERIENCE SEVERE WEATHER CONDITIONS BETWEEN 4:30 AND 6 PM...AND FOR AREAS FURTHER EAST ALONG THE I-59 CORRIDOR...BETWEEN 5:30 AND 7 PM. THE SEVERE WEATHER THREAT WILL DIMINISH ACROSS THE AREA FROM WEST TO EAST DURING THE EVENING HOURS AS A COLD FRONT CROSSES THE AREA. IN ADDITION TO THE SEVERE THREAT...GUSTY WINDS 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL OCCUR THROUGH AT LEAST 7 PM THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON INTO THE EARLY EVENING. SS/KDW/DJN
In the hours before
Local storm report, Apr 4, 3:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
322 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST ARDMORE 34.99N 86.85W
04/04/2011 E50 MPH LIMESTONE AL EMERGENCY MNGR
REPORT RELAYED BY AMATEUR RADIO.
&&
AMINLocal storm report, Apr 4, 3:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
328 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG HARVEST 34.86N 86.75W
04/04/2011 MADISON AL EMERGENCY MNGR
TREES DOWN AT WALL TRIANA HWY AND PULASKI PIKE.
&&
AMINLocal storm report, Apr 4, 3:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG HARVEST 34.86N 86.75W
04/04/2011 MADISON AL EMERGENCY MNGR
TREES DOWN AT THE INTERSECTION OF WALL TRIANA HWY AND
READY SECTION ROAD.
&&
AMINLocal storm report, Apr 4, 3:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MOULTON 34.48N 87.29W
04/04/2011 LAWRENCE AL EMERGENCY MNGR
POWER POLE AND POWER LINES DOWN IN DOWNTOWN MOULTON.
&&
AMINLocal storm report, Apr 4, 3:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG ATHENS 34.80N 86.97W
04/04/2011 LIMESTONE AL EMERGENCY MNGR
TREES DOWN ON WEST GLENN VALLEY ROAD.
&&
AMINLocal storm report, Apr 4, 3:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 NW GREEN HILL 34.99N 87.53W
04/04/2011 LAUDERDALE AL EMERGENCY MNGR
SEVERAL LARGE TREES BETWEEN 8 AND 20 INCHES IN DIAMETER
BLOWN DOWN IN ST. JOSEPH.
&&
AMINThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:54 PM CDT | Special Weather Statement | HUN | Colbert | 36 min |
| Apr 4, 1:09 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 21 min |
| Apr 4, 1:24 PM CDT | Special Weather Statement | HUN | Limestone | 36 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 40 min |
| Apr 4, 2:00 PM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 30 min |
| Apr 4, 2:05 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 25 min |
| Apr 4, 2:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 33 min |
| Apr 4, 2:41 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 34 min |
| Apr 4, 3:06 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 114 min |
| Apr 4, 3:12 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence, Limestone, Madison, Morgan | 48 min |
| Apr 4, 3:55 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 35 min |
| Apr 4, 3:59 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Marshall, Morgan | 46 min |
| Apr 4, 4:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 33 min |
| Apr 4, 4:43 PM CDT | Special Weather Statement | HUN | Morgan | 32 min |
| Apr 4, 4:59 PM CDT | Flash Flood Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 3 hr |
| Apr 4, 5:03 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 4, 5:03 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 27 min |
| Apr 4, 5:19 PM CDT | Special Weather Statement | HUN | Cullman | 26 min |
| Apr 4, 5:29 PM CDT | Special Weather Statement | HUN | Limestone, Madison, Marshall, Morgan | 31 min |
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall, Morgan | 26 min |
| Apr 4, 5:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 40 min |
| Apr 4, 6:13 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 32 min |
| Apr 4, 6:23 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 22 min |
| Apr 4, 6:29 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 31 min |
| Apr 4, 6:30 PM CDT | Flash Flood Warning | HUN | Cullman | 3 hr |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.